# SDR RU3A30190823043

- Difficulty date: August 21, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N56
- Make and model: Lear 60LEAR
- Aircraft serial: 033
- Aircraft time: 11,467 hours, 5,236 cycles
- Engine: Pwa PW305A
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fadec
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG CMPTR AMBER LIGHT ILLUMINATED IN FLIGHT.  MAJOR FAULT IN THE LEFT ENGINE FADEC COMPUTER.   DISCREPANCY WAS CORRECTED BY COMPLYING WITH EDS FAULT CODES.  CLEAN AND RECONNECT P1 THROUGH P5, P30 AND P24 CONNECTORS.  AND BY REMOVING WATER FROM SENSOR TUBES.
